# SDR DHL2005741594

- Difficulty date: May 11, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bracket
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT ROD END ATTACH BRACKET IS CRACKED.  REMOVED NR 1 SLAT ATTACH BRACKET. FABRICATED BRACKET IAW B727 SRM 57-20-2 FIG 3.  TREATED AND PRIMED BRACKET IAW B727 SRM 51-10-2.  INSTALLED ATTACH BRACKET IAW B727 SRM 51-30-2.
